MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012629-39
Medical Device Problem Codes Failure to Advance (2524); Deformation Due to Compressive Stress (2889); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product performance engineering reviewed the incident information; however, the product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.There was no damage noted to the device during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported failure to advance, stent dislodgement and shaft kink appear to be related to operational circumstances of the procedure.Based on the reported information, during advancement of the stent delivery system through anatomy, the device encountered resistance causing the shaft to kink.Manipulation during guiding catheter exchange resulted in the stent dislodgement off the balloon.Additionally, the reported patient effect and treatment appear to be related to the operational context of the procedure as the dislodgment stent was implanted in healthy tissue and the target lesion was treated with another omnilink stent on another day.There is no indication of a product quality issue with respect to the design, manufacture.
 
Event or Problem Description
It was reported that the procedure was to treat the mesenteric artery.After introducing the 6.0x39 mm omnilink elite stent delivery system into the vessel, resistance was noted and the shaft became kinked.While trying to reposition the delivery system during a guiding catheter exchange, the stent dislodged from the stent balloon.The physician was able to move the stent with the delivery system until it reached the iliac artery and the stent was implanted in healthy tissue.Reportedly, the procedure was rescheduled to another day and the target lesion was successfully treated with another same size omnilink elite stent.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10284072
Report Number2024168-2020-05886
Device Sequence Number754098
Product Code NIO
UDI-Device Identifier08717648179532
UDI-Public08717648179532
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number1012629-39
Device Catalogue Number1012629-39
Device Lot Number0020641
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;